MAUDE Adverse Event Report: SURE-T® PARADIGM®; CONTACT DETACH G29 80/8 PCC

SURE-T® PARADIGM®; CONTACT DETACH G29 80/8 PCC
Lot Number 5189488
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that in the process of inserting a set it got pulled out of the connector, tubing came off from the head and was in the hand.The site location was 5 inches below belly button and the pump was laying on the table.The infusion was not in use as the issue occurred while changing the set.Reportedly, the infusions were stored in the kitchen.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.In the investigation it was found that the glue in the tubing connector was missing.No further information available.

Brand Name
SURE-T® PARADIGM®
Common Device Name
CONTACT DETACH G29 80/8 PCC
MDR Report Key8494314
Report Number3003442380-2019-00974
Device Sequence Number1704371
Product Code FPA
UDI-Device Identifier05705244006072
UDI-Public05705244006072
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/01/2020
Device Lot Number5189488
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2018
Initial Report FDA Received Date04/09/2019
Patient Sequence Number1